MathSciNet Relay Station
MathSciNet bibliographic data
MR2285736 (2008g:11093) 11F80 (11R32 20C20)
Bleher, Frauke M.; Chinburg, Ted Universal deformation rings need not be complete intersections. Math. Ann. 337 (2007), no. 4, 739–767.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement